MAUDE Adverse Event Report: BECTON DICKINSON SAF-T-INTIMASAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN; INTRAVASCULAR CATHETER

BECTON DICKINSON SAF-T-INTIMASAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN; INTRAVASCULAR CATHETER
Catalog Number 383323
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient's mother reported that the intravenous catheter 22g 3/4 with y site leaked while the nurse was trying to access the patient.The nurse was able to access once a new needle was prepared.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Additional Manufacturer Narrative
Additional information: (h) attached medwatch.Investigation results: a complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history review was unable to be performed since no lot/batch number was provided.A retain sample analysis review could not be performed as no batch/lot number was made available for this reported event.Based on the limited information received from the customer following multiple attempts, risk documentation could not be reviewed appropriately; based on the customer¿s description with no failure issue identified it is difficult to deduce a defect on which they are reporting and connect it to a failure mode in the risk management documentation.The outcome described of leakage is assessed at multiple points in the rmf.Root cause couldn't be determined due to unavailability of sample and batch/lot number information.
 
Event or Problem Description
No additional information.

Brand Name
SAF-T-INTIMASAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23313961
Report Number9610847-2025-00377
Device Sequence Number5802269
Product Code FOZ
UDI-Device Identifier00382903833238
UDI-Public(01)00382903833238
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383323
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale